Metabolism and pharmacokinetics of acetaminophen in a severely poisoned young child.

@article{LiehLai1984MetabolismAP,
  title={Metabolism and pharmacokinetics of acetaminophen in a severely poisoned young child.},
  author={Mary W. Lieh-Lai and Ashok P. Sarnaik and Jessica S. Newton and Joseph N. Miceli and LarryE. Fleischmann and Jerry B. Hook and Ralph E. Kauffman},
  journal={The Journal of pediatrics},
  year={1984},
  volume={105 1},
  pages={
          125-8
        }
}
A 1-year-old child with severe acetaminophen (APAP) poisoning after ingestion of 10 gm APAP demonstrated central nervous system depression, shock, hypothermia, and metabolic acidosis. There was dramatic improvement during treatment with intravenously administered N-acetylcysteine (NAC) and hemodialysis, and the patient recovered without sequelae. A detailed study of APAP metabolism was carried out during the initial 72 hours after ingestion. APAP-sulfate and APAP-glucuronide accounted for 29… CONTINUE READING
BETA

Citations

Publications citing this paper.

Similar Papers

Loading similar papers…